MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported patient required an accucath placement.The extension tubing does not fully lock in when twisted and then there are issues drawing blood due to getting air pulled back.I have checked with ultrasound after placement to ensure that we are in fact in the vein and every time the iv has been in the appropriate spot.I have tried using different extension tubing to fix the problem, other than the one that comes in the kit, but it does not fully twist on either causing air leak.There was no harm, injury, complication, or negative outcome as a result.The customer reported this has occurred multiple times however an exact quantity of devices or patients involved was not provided.

Brand Name
MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22205316
Report Number3006260740-2025-03876
Device Sequence Number7723589
Product Code FOZ
UDI-Device Identifier00801741138010
UDI-Public(01)00801741138010(11)250322(17)260531(10)REKP0776
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberN/A
Device Catalogue NumberAC1202252
Device Lot NumberREKP0776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown